# SDR DALA2023121810355

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: DTE ERA 612832-14AD. REPAIR AREAS OTHER THAN CONTINUITY FITTING AND OTHER THAN WINDSHIELD FRAMING PER ERA 612832-14AD. C/A: REVISE / UPDATE ERA 612832-14AD WITH DTE RESULTS PRIOR TO 90,143 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 14-612832 ADDED FOR AC 3273. (LP: 0110599)
